# SDR ASOA201811117180

- Difficulty date: November 11, 2018
- Submitted: November 11, 2018
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 38,136 hours, 29,486 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS PROTRUDING FROM RIVET HEADS AT FRAME 75 STRINGER 2L. REMOVED DAMAGED AREA AND INSTALLED DOUBLER. AIRCRAFT STILL IN C CHECK.
